The Michigan Mathematical Journal

The space of doubly periodic minimal tori with parallel ends: Standard examples

M. Magdalena Rodríguez

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 1 (2007), 103-122.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1177681987

Digital Object Identifier
doi:10.1307/mmj/1177681987

Mathematical Reviews number (MathSciNet)
MR2320174

Zentralblatt MATH identifier
1127.53006

Subjects
Primary: 49Q05: Minimal surfaces [See also 53A10, 58E12] 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Rodríguez, M. Magdalena. The space of doubly periodic minimal tori with parallel ends: Standard examples. Michigan Math. J. 55 (2007), no. 1, 103--122. doi:10.1307/mmj/1177681987. https://projecteuclid.org/euclid.mmj/1177681987


Export citation

References

  • L. Hauswirth and M. Traizet, The space of embedded doubly-periodic minimal surfaces, Indiana Univ. Math. J. 51 (2002), 1041--1079.
  • D. Hoffman and W. H. Meeks III, The strong halfspace theorem for minimal surfaces, Invent. Math. 101 (1990), 373--377.
  • H. Karcher, Embedded minimal surfaces derived from Scherk's examples, Manuscripta Math. 62 (1988), 83--114.
  • ------, Construction of minimal surfaces, Surveys in Geometry, pp. 1--96, Univ. of Tokyo, 1989, and Lecture Notes no. 12, SFB256, Bonn, 1989.
  • H. Lazard-Holly and W. H. Meeks III, Classification of doubly-periodic minimal surfaces of genus zero, Invent. Math. 143 (2001), 1--27.
  • W. H. Meeks III, J. Pérez, and A. Ros, Uniqueness of the Riemann minimal examples, Invent. Math. 133 (1998), 107--132.
  • W. H. Meeks III and H. Rosenberg, The global theory of doubly periodic minimal surfaces, Invent. Math. 97 (1989), 351--379.
  • S. Montiel and A. Ros, Schrödinger operators associated to a holomorphic map, Global differential geometry and global analysis (Berlin, 1990), Lecture Notes in Math., 1481, pp. 147--174, Springer-Verlag, Berlin, 1991.
  • J. Pérez, M. M. Rodrí guez, and M. Traizet, The classification of doubly periodic minimal tori with parallel ends, J. Differential Geom. 69 (2005), 523--577.
  • H. F. Scherk, Bemerkungen über die kleinste Fläche innerhalb gegebener Grenzen, J. Reine Angew. Math. 13 (1835), 185--208.